# SDR SIMA201811197001

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 28,691 hours, 25,481 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 FIRE DET FAIL ON EICAS IN CRUISE/DESCENT/LANDING & TAXI IN NO OTHER ADNORMALLITIES NOTED-C/A-REMOVED AND REPLACED LH ENGINE FIRE LOOP DETECTOR  IAW EMB 140 AMM 26-11-01 OPS CHECKS GOOD
